MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCHELIT PREFORMED NASAL TRACHEAL TUBE, CUFF; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX MEDICAL SDN. BHD. RUSCHELIT PREFORMED NASAL TRACHEAL TUBE, CUFF; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number IPN041457
Medical Device Problem Codes Inflation Problem (1310); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "incident occurred on (b)(6) 2025.Patient was intubated; pilot balloon was unable to inflate (walls of the pilot balloon stuck together).As a result, tube was removed and intubation repeated.There were no clinical consequences or desaturation for the patient.There was only a delay in treatment.The patient left the hospital on the day as scheduled on (b)(6) 2025.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of 'pilot balloon was unable to inflate' was confirmed upon investigation of the returned sample.The customer returned the actual sample for investigation.Visual examination of the returned device revealed no abnormalities.Functional inspection identified the valve was stuck to the wall of the pilot balloon, and the surface of the pilot balloon appears narrowed, making it very difficult to insert the endotest for the inflation test.Additionally, the cuff cannot be inflated because the valve appears to be broken.A sample from production was taken for simulation to replicate the defect, and no defects were replicated.A review of the manufacturing process confirmed that the tracheal tubes undergo 100% visual inspection and inflation test during final inspection, as part of the product release criteria.Any such defects would be detected as out of specification.The nature of the damage suggests it was not caused by a manufacturing process failure.A device history record review was performed, and no relevant findings were identified.Based on the investigation, the exact root cause of this reported issue was undetermined.No manufacturing related root cause identified for this event.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
RUSCHELIT PREFORMED NASAL TRACHEAL TUBE, CUFF
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21629149
Report Number8040412-2025-00072
Device Sequence Number12849514
Product Code BTR
UDI-Device Identifier04026704325634
UDI-Public(01)04026704325634(11)241030(17)290930(10)40E24K5691(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN041457
Device Catalogue Number111782-000060
Device Lot Number40E24K5691
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown